MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD SSK 360 R FEM 75MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD SSK 360 R FEM 75MM; PROSTHESIS, KNEE
Catalog Number 185268
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an implant was found to have damaged packaging prior to implantation.The inner vacuum packaging appeared to be intact and the device was implanted.There was been no reported patient impact or adverse events as a result of the packaging malfunction.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in germany.Visual examination of the provided pictures identified damaged sterile packaging.The sterile blister is cracked and foam is abraded.Sterility has been compromised.Reported event was confirmed by review of provided photographs.Device history record was reviewed and no discrepancies related to the reported event were found.Investigation results concluded that the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VANGUARD SSK 360 R FEM 75MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25019459
Report Number0001825034-2026-01131
Device Sequence Number13345431
Product Code JWH
UDI-Device Identifier00880304481978
UDI-Public(01)00880304481978(17)260428(10)3782941
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Catalogue Number185268
Device Lot Number3782941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown